# SDR AU000691

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Seal
- Part number: LW13388
- Condition: Failed
- Location: Engine
- Component: Engine, Lyc
- Stage of operation: CL
- How discovered: V
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE OIL FILTER ADAPTER PLATE SEAL FAILED.  SEAL WAS PROTRUDING FROM PLATE.  LOSS OF 9 LITRES OF ENGINE OIL.  (X)
